Corrigendum to “Moore-Penrose inverse and operator inequalities” Extracta Mathematicae 30 (2015), 29 - 39

DSpace/Manakin Repository

español português english

Corrigendum to “Moore-Penrose inverse and operator inequalities” Extracta Mathematicae 30 (2015), 29 - 39

Show full item record

Title: Corrigendum to “Moore-Penrose inverse and operator inequalities” Extracta Mathematicae 30 (2015), 29 - 39
Author: Seddik, Ameur
Abstract: We correct a mistake which affect our main results, namely the proof of Lema 1. The main results of the article remain unchanged.
URI: http://hdl.handle.net/10662/8924
Date: 2017


Files in this item

Files Size Format View
2605-5686_32_2_209.pdf 69.31Kb PDF View  Thumbnail

The following license files are associated with this item:

This item appears in the following Collection(s)

Show full item record

Attribution-NonCommercial 4.0 International Except where otherwise noted, this item's license is described as Attribution-NonCommercial 4.0 International

Search DSpace


Browse

My Account

Statistics

Help

Redes sociales